# SDR RAIA2020021120001

- Difficulty date: February 2, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 42,273 hours, 26,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION AROUND NUT PLATE HOLE ON FWD GALLEY SILL,,,,,,,,,,,,, REMOVED AND REPLACED FWD GALLEY SILL
